Signs which means you are addicted to Ativan and different withdrawal syndrome of Ativan?
Ativan might be the best medication to treat anxiety condition but it also comes with certain addiction properties. We are going to list about certain signs that might indicate that you are addicted to this drug. If you are providing the answer yes more than once for these questions then it just means that you are a victim of Ativan addiction.
- Did you take Ativan for anxiety disorder but now it is difficult to live without the medicine?
- Do you take more number of pills to attain the effectiveness that you achieved before?
- Are you taking this medication more than three to four months?
- Do you take Ativan in different ways rather than just popping it?
- Do you take this drug with other stimulants or alcohol?
- Do you frequently hear your loved ones complaining about your drug usage?
- Have you ever failed to try to stop taking this medication?
- Have you ever felt that you have developed a dependence on the drug?
- Are you suffering from any side effects which last for a longer period of time?
- Do you feel guilty or bad while taking these pills?
- Are you consuming the pill without a prescription or trying to get one by exaggerating your health condition?
- Do you find it difficult to manage the activities without taking this medicine?
- Does this Ativan taking habit put you in financial problems?
Withdrawal syndrome of Ativan
Withdrawal syndrome is not good to experience. Once you found that you are addicted, you first have to take measures to detox your body from this medication with the help of a doctor. The first process is named as chemical detoxification. There are people who say that it is possible to recover from Ativan addiction on their own but this advice is not worth following.
It is a must to try to recover from addiction with the help of a doctor. This is because, during the process, people would get affected by hallucinations, seizures and other signs that might be difficult to be managed on their own.
Not only this, some individuals might also get a rebound effect. This is nothing but the symptoms like insomnia, anxiety or other conditions for which you originally took Ativan for would bounce back very stronger making it difficult for you to control.
The symptoms that you experience would vary depending on the age, how long you are using this medication, the dosage strength at which you took the medicine, weight as well as general health. This pill is considered as the most addictive drug among the class of drugs. Those who take Ativan for more than a month are known to get affected by withdrawal symptoms.
After this medication is stopped, a person would experience withdrawal symptoms within four days. When the days get higher, you would get full blown withdrawal syndrome. Some of them are mentioned below:
- Loss of memory
- Panic attacks
A healthcare professional would gradually decrease the dosage strength of Ativan to a greater extent to lessen the chance of getting affected by withdrawal symptoms. You can either choose personal doctors or you can opt for online physicians who are available on various Ativan online pharmacies and seek their help to reduce the withdrawal symptoms.
During the recovery phase, you would be provided with help from counselors, teachers, psychologists, fitness trainer, nutrition experts and many. They would help you in each and every situation to overcome this tough phase.
We have explained you about the signs that say that a person is addicted to this medication and also mentioned about withdrawal syndrome. You have to get help from a medic as soon as you know that you fit in this category.